Aa
A
A
Close
Avatar universal
vaginal irritation
I started taking Synthroid 2 weeks ago and now my vagina is red, itching and burning.  I did a urine test at my doctors office because I thought I had a yeast infection or urinary tract infection, but when it came back it was negative.  I have applied vagisil, monistat and even vaseline, but nothing is helping.  Does anyone know if synthroid causes vaginal irritation?  Please Help!
Cancel
2 Answers
Page 1 of 1
Avatar universal
Hm.
I am in a similar boat.
I started taking the drug about two weeks ago too and now have vaginal burning and discharge.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I started using hydrocortisone and it feels a little better.  I was researching home remedies and someone said they used it for irritation and it worked.  
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
Avatar universal
Blank
dayna852 commented on Make A Shake That Wil...
1 hr ago
2020005 tn?1472427714
Blank
KTowne commented on photo
6 hrs ago
4769306 tn?1451008167
Blank
KeeLolo commented on photo
7 hrs ago
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
973741 tn?1342346373
Blank
specialmom
Avatar f tn
Blank
old_before_my_time
136956 tn?1425609872
Blank
ticked
Mississauga, ON
134578 tn?1463413330
Blank
AnnieBrooke
OR
Avatar f tn
Blank
EndoCystaRN
CA
Women's Health Community Resources
Top Women's Health Answerers
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
973741 tn?1342346373
Blank
specialmom
Avatar f tn
Blank
old_before_my_time
136956 tn?1425609872
Blank
ticked
Mississauga, ON
134578 tn?1463413330
Blank
AnnieBrooke
OR
Avatar f tn
Blank
EndoCystaRN
CA